Alert archive / West Virginia / Wind Chill Advisories in 2014
Wind Chill Advisory 9, NWS Charleston, WV
NWS Charleston, WV issued this wind chill advisory at Feb 26, 2014, 2:41 PM EST. It took effect at Feb 27, 2014, 3:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2014, 2:41 PM EST (19:41 UTC)
- In effect from
- Feb 27, 2014, 3:00 AM EST
- Expired
- Feb 27, 2014, 10:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Charleston, WV
The text
As transmitted, in the capitals the NWS used until 2016.
058 WWUS41 KRLX 261941 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 241 PM EST WED FEB 26 2014 WVZ046-047-270345- /O.NEW.KRLX.WC.Y.0009.140227T0800Z-140227T1500Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 241 PM EST WED FEB 26 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM EST THURSDAY. * LOCATIONS...RANDOLPH AND POCAHONTAS COUNTIES. * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL READINGS...10 TO 15 BELOW. THE HIGHEST RIDGES COULD SEE VALUES AS LOW AS 20 BELOW. * TIMING...PRIMARILY DURING THE PREDAWN HOURS. * IMPACTS...THE COMBINATION OF COLD TEMPERATURES AND STRONG WINDS MAY CAUSE TO FROSTBITE AND HYPOTHERMIA. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * TEMPERATURES...4 TO 14 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX. && $$
3 follow-up statements
650 WWUS41 KRLX 270300 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1000 PM EST WED FEB 26 2014 WVZ046-047-271100- /O.CON.KRLX.WC.Y.0009.140227T0800Z-140227T1500Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 1000 PM EST WED FEB 26 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM EST THURSDAY... * LOCATIONS...RANDOLPH AND POCAHONTAS COUNTIES. * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL READINGS...10 TO 15 BELOW. THE HIGHEST RIDGES COULD SEE VALUES AS LOW AS 20 BELOW. * TIMING...PRIMARILY DURING THE PREDAWN HOURS. * IMPACTS...THE COMBINATION OF COLD TEMPERATURES AND STRONG WINDS MAY CAUSE TO FROSTBITE AND HYPOTHERMIA. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 45 MPH RIDGETOPS. * TEMPERATURES...4 TO 14 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX. && $$
560 WWUS41 KRLX 271012 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 512 AM EST THU FEB 27 2014 WVZ046-047-271500- /O.CON.KRLX.WC.Y.0009.000000T0000Z-140227T1500Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 512 AM EST THU FEB 27 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...RANDOLPH AND POCAHONTAS COUNTIES...ESPECIALLY OVER THE HIGHER TERRAIN. * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL READINGS...AS LOW AS 17 BELOW. * TIMING...PRIMARILY THROUGH DAWN. * IMPACTS...THE COMBINATION OF COLD TEMPERATURES AND STRONG WINDS MAY CAUSE TO FROSTBITE AND HYPOTHERMIA. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH...EXCEPT UP TO 45 MPH ON THE RIDGES. * TEMPERATURES...IN THE TEENS...EXCEPT SINGLE DIGITS OVER THE HIGHEST TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX. && $$ TRM
143 WWUS41 KRLX 271503 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1003 AM EST THU FEB 27 2014 WVZ046-047-271615- /O.EXP.KRLX.WC.Y.0009.000000T0000Z-140227T1500Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 1003 AM EST THU FEB 27 2014 ...WIND CHILL ADVISORY HAS EXPIRED... WIND CHILL VALUES HAVE RISEN ABOVE ADVISORY CRITERIA. THEREFORE...THE WIND CHILL ADVISORY IS ALLOWED TO EXPIRE. HOWEVER...COLD TEMPERATURES AND BLUSTERY WEST WINDS UP TO 30 MPH CAN BE EXPECTED INTO THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind chill advisory went out at Feb 26, 1:09 PM EST, 1 hour 32 minutes earlier.
Area forecast discussion, Feb 26, 1:09 PM EST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 109 PM EST WED FEB 26 2014 .SYNOPSIS... NEXT ARCTIC FRONT CROSSES THURSDAY. WEAK LOW PRESSURE CROSSES FRIDAY NIGHT INTO SATURDAY...THEN A STRONGER LOW FOR SUNDAY INTO MONDAY. && .NEAR TERM /THROUGH TONIGHT/... 1015 AM UPDATE... UPDATE TO EXPIRE ADVISORY FOR REMAINING COUNTIES. REPORTS ACROSS THE ADVISORY AREA INDICATE A GENERAL 1 TO 3 INCHES WITH SOME SPOT 4 INCH AMOUNTS IN RANDOLPH/UPSHUR COUNTIES. BRIEF CLEARING BEHIND THIS SYSTEM...BUT FLAT STRATOCU ALREADY SHOWING UP ACROSS OH AND EXPECT THIS TO EXPAND E NEXT FEW HOURS ACROSS N WV. MASSAGED HOURLY TEMPS USING LATEST LAMP GUIDANCE WHICH RESULTED IN LITTLE CHANGE TO FORECAST HIGH. STRONG CAA RESULTING IN TEMPS A GOOD 25 BELOW NORMAL FOR THIS TIME OF YEAR. SOME WIND GUSTS TO 20 KTS INTO EARLY AFTERNOON POSSIBLE. PREV DISCN... QUICK-HITTER SNOW EVENT THIS MORNING WITH FLAT WAVE ALONG ARCTIC FRONT BENEATH SWD DRIFTING RIGHT REAR ENTRANCE REGION OF JET. SNOWFALL RATES SHOULD BECOME MORE CONSISTENT NEXT FEW HOURS AS UPPER DYNAMICS PEAK. HAVE ADVISORIES IN EFFECT FOR 1 TO 4 INCH AMNTS FROM THE HTS TRI STATE AREA THROUGH MUCH OF WV WITH AXIS OF HEAVIEST SNOW GENERALLY CRW TO EKN. LOCALLY CLOSE TO FIVE INCHES IN MOST FAVORED UPSLOPE AREAS WITHIN THAT AXIS LIKE RICHWOOD AND KUMBRABOW /NOT A COUNTY AVERAGE/. THE SNOW ENDS QUICKLY LATER THIS MORNING AS THE S/W TROUGH PULLS OUT BY NOON...AND SFC HIGH PRESSURE BUILDS TOWARD THE AREA THIS AFTERNOON. ADVISORIES END 12Z W AND 15Z E...ALTHOUGH SNOW SHOWERS WILL PERSIST IN THE MOUNTAINS INTO THIS AFTERNOON IN THE UPSLOPE FLOW AND LOW LEVEL TEMPERATURES IN THE FAVORED DENDRITIC GROWTH ZONE. IT CLEARS OUT THIS AFTERNOON...AND TONIGHT STARTS CLEAR AND COLD UNDER HIGH PRESSURE. THE HIGH YIELDS TO ANOTHER ARCTIC FRONT APPROACHING FROM THE NW LATE TONIGHT. SFC FLOW INCREASES A BIT FROM THE SW...AND CLOUDS START TO INCREASE FROM THE NW TOWARD DAWN THU. MADE MINOR TEMPERATURE ADJUSTMENTS VIA MET...MAINTAINED FLAT LINING OF TEMPERATURES OVERNIGHT TONIGHT AFTER THE INITIAL DROP IN THE EVENING. WILL LIKELY NEED WIND CHILL ADVISORIES FOR RANDOLPH AND POCAHONTAS COUNTIES OVERNIGHT TONIGHT AND THU MORNING FOR WIND CHILLS OF 10 TO 20 BELOW...BUT KICKING CAN TO DAY SHIFT AFTER THE WINTER WEATHER ADVISORIES EXPIRE. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... QUIETER WEATHER TO START THE SHORT TERM PERIOD...BUT PRECIPITATION RETURNS FOR THE WEEKEND. A FRONTAL BOUNDARY AND UPPER SHORTWAVE TROUGH WILL PUSH ACROSS THE AREA ON THURSDAY. THIS FRONT WILL HAVE LITTLE EFFECT ON THE AREA OTHER THAN TO CREATE FLURRIES ACROSS THE NORTH...AND BRING A REINFORCING SHOT OF COLD AIR INTO THE REGION. STILL LOOKING LIKE FRIDAY MORNING WILL BE THE COLDEST IN A WHILE...WITH 850MB TEMPS DIPPING TO AROUND -20C. THIS COMBINED WITH ANY PUFFS OF WIND LINGERING THURSDAY NIGHT...MAY CREATE WIND CHILLS AT ADVISORY LEVEL CRITERIA ACROSS NORTHERN MOUNTAIN ZONES. WILL CONTINUE TO MENTION IN THE HWO. CLOUDS WILL GRADUALLY BEGIN TO INCREASE THROUGHOUT THE DAY ON FRIDAY OUT AHEAD OF THE NEXT APPROACHING SHORTWAVE...WHICH WILL MOVE INTO THE AREA FRIDAY NIGHT AND SATURDAY. MODELS SUGGEST EITHER ENOUGH COLD AIR ALREADY IN PLACE ACROSS THE NORTH...AS WELL AS EVAP COOLING OF ATMOSPHERE...THAT PRECIPITATION SHOULD MAINLY REACH THE GROUND IN THE FORM OF SNOW FRIDAY NIGHT AND EARLY SATURDAY...BEFORE TRANSITIONING TO -RA OR -RASN DURING THE DAY SATURDAY AS THE WAVE PUSHES OFF TO THE EAST...AND WARMER AIR/SOUTHWESTERLY FLOW TAKES HOLD. AT THIS POINT ACCUMULATIONS LOOK TO REMAIN LIGHT DUE TO THE PROGRESSIVE NATURE. ANOTHER MORE POTENT SYSTEM IS EXPECTED SUNDAY INTO EARLY NEXT WEEK. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... GENERALLY FOLLOWED WPC THINKING WITH SOME TWEAKS. A FRONT WILL PUSH SLOWLY SOUTHEAST EARLY IN THE PERIOD WITH A FEW MID-LEVEL FEATURES PUSHING EAST ACROSS THE AREA. THE END RESULT OF THIS WILL BE A GOOD CHANCE OF PRECIPITATION ACROSS OUR FORECAST AREA SUNDAY INTO TUESDAY. THERE IS STILL A QUESTION ABOUT THE NORTHERN EXTENT OF THE WARM AIR AND WHAT THE RESULTANT PRECIPITATION TYPE WILL OCCUR. IT MAY NOT BE AS SIMPLE IF THE PRECIPITATION IS IN THE FORM OF RAIN OR SNOW. THERE ARE SOME MODEL INDICATIONS THAT SOME AREAS COULD SEE SOME FREEZING RAIN AND/OR SLEET. BECAUSE OF UNCERTAINTY...WILL GO WITH RAIN OR SNOW FOR PRECIPITATION TYPES FOR NOW. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... SNOW BRINGING MVFR TO OCCASIONALLY IFR CONDITIONS EARLY THIS MORNING BEFORE MOVING OUT. PKB IS OUT OF THE WOODS AND HTS SHOULD BE AT THE START OF THE FCST AS WELL. VSBY IMPROVES TO VFR AREA WIDE BY LATE MORNING AND CIGS MIX TO VFR SHORTLY THEREAFTER...EXCEPT MVFR CIGS PERSISTING IN THE MOUNTAINS THROUGH ABOUT MIDDAY. OTHERWISE VFR FOR THE BALANCE OF THE TAF PERIOD. GUSTY W TO NW SFC FLOW THIS MORNING DIMINISHES THIS AFTERNOON. TONIGHT STARTS OUT CLEAR AND CALM...BUT FLOW STARTS TO PICK UP OUT OF THE SW LATE...AS HIGH PRESSURE EXITS AND ANOTHER ARCTIC FRONT APPROACHES FROM THE NW. MODERATE W TO NW FLOW ALOFT BECOMES LIGHT TO MODERATE W TO SW TONIGHT...AND THEN MODERATE TO STRONG W TOWARD DAWN THU. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY... FORECAST CONFIDENCE: MEDIUM THIS MORNING...THEN HIGH. ALTERNATE SCENARIOS: TIMING OF IMPROVING CONDITIONS THIS MORNING MAY VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EST 1HRLY 13 14 15 16 17 18 19 20 21 22 23 00 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY L H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z THURSDAY... IFR POSSIBLE FRIDAY NIGHT INTO SATURDAY IN SNOW SHOWERS AND ALSO SATURDAY NIGHT INTO SUNDAY IN MIXED PRECIPITATION. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...TRM/SL NEAR TERM...TRM/30 SHORT TERM...SL LONG TERM...JSH AVIATION...TRM
Hazardous weather outlook, Feb 26, 10:21 AM EST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1021 AM EST WED FEB 26 2014 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-271530- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR- 1021 AM EST WED FEB 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ046-047-271530- POCAHONTAS-RANDOLPH- 1021 AM EST WED FEB 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. STRONG WINDS AND LOW TEMPERATURES WILL RESULT IN LOW WIND CHILL VALUES TONIGHT. A WIND CHILL ADVISORY MAY BE REQUIRED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG WINDS AND LOW TEMPERATURES WILL AGAIN RESULT IN LOW WIND CHILL VALUES THURSDAY NIGHT INTO FRIDAY MORNING. A WIND CHILL ADVISORY MAY BE REQUIRED FOR THAT TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 26, 9:12 AM EST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
912 AM EST WED FEB 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM SNOW CALVIN 38.34N 80.71W
02/26/2014 M2.5 INCH NICHOLAS WV PUBLIC
&&
EVENT NUMBER RLX1400632
NWLocal storm report, Feb 26, 9:18 AM EST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
918 AM EST WED FEB 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM SNOW 2 NNW MADISON 38.09N 81.81W
02/26/2014 M2.0 INCH BOONE WV CO-OP OBSERVER
&&
EVENT NUMBER RLX1400633
NWLocal storm report, Feb 26, 9:33 AM EST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
933 AM EST WED FEB 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM SNOW ELKINS 38.93N 79.85W
02/26/2014 E4.0 INCH RANDOLPH WV PUBLIC
4 INCH AMOUNT IS NEW SNOW THIS MORNING ONLY
&&
EVENT NUMBER RLX1400634
050Local storm report, Feb 26, 9:35 AM EST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
935 AM EST WED FEB 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM SNOW WESTON 39.04N 80.47W
02/26/2014 M3.0 INCH LEWIS WV PUBLIC
&&
EVENT NUMBER RLX1400635
050Local storm report, Feb 26, 10:17 AM EST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1017 AM EST WED FEB 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW 1 S BUCKHANNON 38.98N 80.23W
02/26/2014 M4.0 INCH UPSHUR WV PUBLIC
MEASUREMENT IS FOR THIS MORNINGS SNOWFALL ONLY.
&&
EVENT NUMBER RLX1400636
050Local storm report, Feb 26, 10:30 AM EST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
1030 AM EST WED FEB 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM SNOW 2 W WARNOCK 38.49N 83.01W
02/26/2014 M0.5 INCH GREENUP KY CO-OP OBSERVER
COOP OBSERVER REPORTED 0.5 INCHES OF SNOW SO FAR
0603 AM SNOW HAMLIN 38.28N 82.11W
02/26/2014 M1.5 INCH LINCOLN WV CO-OP OBSERVER
COOP OBSERVER MEASURED 1.5 INCHES OF SNOW BETWEEN
MIDNIGHT AND 5 AM
0630 AM SNOW 1 E ALUM CREEK 38.29N 81.78W
02/26/2014 M1.7 INCH KANAWHA WV NWS EMPLOYEE
0630 AM SNOW 1 W TEAYS VALLEY 38.45N 81.95W
02/26/2014 M1.4 INCH PUTNAM WV NWS EMPLOYEE
SNOWING LIGHTLY AT THE TIME.
0700 AM SNOW 6 WSW CHARLESTON 38.32N 81.73W
02/26/2014 M1.4 INCH KANAWHA WV NWS OFFICE
0700 AM SNOW 3 SE STANAFORD 37.79N 81.11W
02/26/2014 M1.0 INCH RALEIGH WV 911 CALL CENTER
RALEIGH COUNTY MEMORIAL AIRPORT
0700 AM SNOW 1 ESE HAWKS NEST STATE 38.12N 81.11W
02/26/2014 M1.5 INCH FAYETTE WV CO-OP OBSERVER
HEAVY SNOW CURRENTLY
0730 AM SNOW 3 NE CRUM 37.94N 82.40W
02/26/2014 M2.0 INCH WAYNE WV CO-OP OBSERVER
0730 AM SNOW 2 SSE CARTER CAVES STAT 38.34N 83.10W
02/26/2014 M1.0 INCH CARTER KY CO-OP OBSERVER
0730 AM SNOW ANSTED 38.14N 81.10W
02/26/2014 M2.2 INCH FAYETTE WV PUBLIC
STEADY SNOW FALLING
0730 AM SNOW ST. ALBANS 38.38N 81.82W
02/26/2014 M1.3 INCH KANAWHA WV COCORAHS
0745 AM SNOW 2 NNW MADISON 38.09N 81.81W
02/26/2014 M2.0 INCH BOONE WV CO-OP OBSERVER
0759 AM SNOW CROSS LANES 38.43N 81.79W
02/26/2014 M1.5 INCH KANAWHA WV NWS EMPLOYEE
0800 AM SNOW 1 S MOUNT NEBO 38.19N 80.85W
02/26/2014 M2.0 INCH NICHOLAS WV CO-OP OBSERVER
0813 AM SNOW 2 N LIBERTY 38.65N 81.72W
02/26/2014 M1.5 INCH PUTNAM WV NWS EMPLOYEE
0820 AM SNOW OAK HILL 37.98N 81.15W
02/26/2014 M1.5 INCH FAYETTE WV BROADCAST MEDIA
MEASURED AT WOAY TV STATION.
0821 AM SNOW CALVIN 38.34N 80.71W
02/26/2014 E2.5 INCH NICHOLAS WV PUBLIC
0824 AM SNOW ST. ALBANS 38.38N 81.82W
02/26/2014 E1.5 INCH KANAWHA WV PUBLIC
0826 AM SNOW 1 S BROWNSVILLE 39.00N 80.47W
02/26/2014 M2.4 INCH LEWIS WV CO-OP OBSERVER
0827 AM SNOW S WESTON 39.04N 80.47W
02/26/2014 E2.0 INCH LEWIS WV PUBLIC
0830 AM SNOW ST. ALBANS 38.38N 81.82W
02/26/2014 M1.5 INCH KANAWHA WV PUBLIC
0842 AM SNOW DELBARTON 37.70N 82.19W
02/26/2014 M2.0 INCH MINGO WV BROADCAST MEDIA
CORRECTED
0842 AM SNOW SUMMERSVILLE 38.28N 80.84W
02/26/2014 M3.0 INCH NICHOLAS WV BROADCAST MEDIA
0843 AM SNOW HARTS 38.03N 82.13W
02/26/2014 M2.5 INCH LINCOLN WV BROADCAST MEDIA
0850 AM SNOW ELKINS 38.93N 79.85W
02/26/2014 E4.0 INCH RANDOLPH WV PUBLIC
4 INCH AMOUNT IS NEW SNOW THIS MORNING ONLY
0853 AM SNOW 1 ESE ELKINS 38.92N 79.83W
02/26/2014 M3.6 INCH RANDOLPH WV CO-OP OBSERVER
0908 AM SNOW WELCH 37.43N 81.58W
02/26/2014 M0.5 INCH MCDOWELL WV PUBLIC
0910 AM SNOW 6 E POINT PLEASANT 38.85N 82.02W
02/26/2014 M0.2 INCH MASON WV PUBLIC
0912 AM SNOW CALVIN 38.34N 80.71W
02/26/2014 M2.5 INCH NICHOLAS WV PUBLIC
0915 AM SNOW 1 S BUCKHANNON 38.98N 80.23W
02/26/2014 M4.0 INCH UPSHUR WV PUBLIC
MEASUREMENT IS FOR THIS MORNINGS SNOWFALL ONLY.
0934 AM SNOW WESTON 39.04N 80.47W
02/26/2014 M3.0 INCH LEWIS WV PUBLIC
&&
EVENT NUMBER RLX1400605 RLX1400606 RLX1400607 RLX1400626 RLX1400608
RLX1400609 RLX1400610 RLX1400611 RLX1400613 RLX1400614 RLX1400629
RLX1400633 RLX1400615 RLX1400616 RLX1400617 RLX1400618 RLX1400621
RLX1400622 RLX1400619 RLX1400620 RLX1400628 RLX1400623 RLX1400624
RLX1400625 RLX1400634 RLX1400627 RLX1400630 RLX1400631 RLX1400632
RLX1400636 RLX1400635
050Nearby
Wind Chill Advisories in West Virginia, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.